Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 18, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 3, 2005, 2:39 PM EDT for Miami-Dade County, Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2005, 2:39 PM EDT (18:39 UTC)
- Expired
- May 3, 2005, 3:34 PM EDT
- In force
- 55 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 32 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.7 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1614 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 031841 SVRMFL FLC086-031945- /O.NEW.KMFL.SV.W.0018.050503T1839Z-050503T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 239 PM EDT TUE MAY 3 2005 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA * UNTIL 345 PM EDT * AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIALEAH...AND MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAINS WILL ACCOMPANY THIS CLUSTER OF SEVERE THUNDERSTORMS THROUGH 4 PM EDT ALONG WITH LOCALIZED URBAN FLOODING OF POORLY DRAINED AREAS. * THE STORM WILL AFFECT... HIALEAH GARDENS BY 240 PM EDT HIALEAH BY 245 PM EDT NORTH MIAMI BEACH BY 250 PM EDT MIAMI SPRINGS BY 255 PM EDT MIAMI INTERNATIONAL AIRPORT BY 300 PM EDT LIBERTY CITY BY 305 PM EDT SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES VERY UNEXPECTEDLY THAT LAST FOR ONLY A SHORT TIME. RESIDENTS OF METRO MIAMI-DADE SHOULD BE WEATHER ALERT FOR THE REST OF THE AFTERNOON. LAT...LON 2597 8014 2594 8048 2569 8048 2569 7997 $$ PFOST
4 follow-up statements
000 WWUS52 KMFL 031857 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 254 PM EDT TUE MAY 3 2005 FLC086-031945- /O.CON.KMFL.SV.W.0018.000000T0000Z-050503T1945Z/ MIAMI-DADE FL- 254 PM EDT TUE MAY 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM EDT FOR NORTHEASTERN MIAMI-DADE COUNTY... AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR MIAMI SPRINGS...OR JUST EAST OF HIALEAH. THE STORM WAS MOVING SOUTHEAST AROUND 5 MPH. AT 248 PM EDT SKYWARN SPOTTERS REPORTED NUMEROUS TRAFFIC SIGNALS OUT OF SERVICE IN HIALEAH AROUND WEST 4TH AVENUE AND 21ST STREET. AT 251 PM EDT AN OFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED PEA SIZE HAIL ON HIS CAR ON THE DOLPHIN EXPRESSWAY JUST SOUTH OF MIAMI INTERNATIONAL AIRPORT. LAT...LON 2597 8014 2594 8048 2569 8048 2569 7997 $$ PFOST
000 WWUS52 KMFL 031902 CCA SVSMFL SEVERE WEATHER STATEMENT...CORRECTED TO ADD ADDITIONAL HAIL REPORT NATIONAL WEATHER SERVICE MIAMI FL 301 PM EDT TUE MAY 3 2005 FLC086-031945- /O.CON.KMFL.SV.W.0018.000000T0000Z-050503T1945Z/ MIAMI-DADE FL- 301 PM EDT TUE MAY 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM EDT FOR NORTHEASTERN MIAMI-DADE COUNTY... AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR MIAMI SPRINGS...OR JUST EAST OF HIALEAH. THE STORM WAS MOVING SOUTHEAST AROUND 5 MPH. AT 248 PM EDT SKYWARN SPOTTERS REPORTED NUMEROUS TRAFFIC SIGNALS OUT OF SERVICE IN HIALEAH AROUND WEST 4TH AVENUE AND 21ST STREET. AT 251 PM EDT AN OFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED PEA SIZE HAIL ON HIS CAR ON THE DOLPHIN EXPRESSWAY JUST SOUTH OF MIAMI INTERNATIONAL AIRPORT. AT 255 PM EDT THE OFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE CALLED BACK TO REPORT DIME SIZE HAIL ON HIS CAR ON THE DOLPHIN EXPRESSWAY JUST SOUTH OF MIAMI INTERNATIONAL AIRPORT. LAT...LON 2597 8014 2594 8048 2569 8048 2569 7997 $$ PFOST
000 WWUS52 KMFL 031914 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 310 PM EDT TUE MAY 3 2005 FLC086-031945- /O.CON.KMFL.SV.W.0018.000000T0000Z-050503T1945Z/ MIAMI-DADE FL- 310 PM EDT TUE MAY 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM EDT FOR NORTHEASTERN MIAMI-DADE COUNTY... ...A SPECIAL MARINE WARNING IS IN EFFECT UNTIL 430 PM FOR THE COASTAL WATERS OF MIAMI-DADE AND BISCAYNE BAY... AT 309 PM EDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS REPORTED OVER NORTHEAST MIAMI-DADE...ESPECIALLY NEAR DOWNTOWN MIAMI...MOVING ACROSS BISCAYNE BAY TOWARD MIAMI BEACH AND KEY BISCAYNE. NUMEROUS REPORTS OF PEA TO NICKEL SIZE HAIL HAVE BEEN RECEIVED WITH THIS CLUSTER OF SEVERE THUNDERSTORMS ALONG WITH WIND GUSTS AS HIGH AS 45 MPH. MIAMI INTERNATIONAL AIRPORT RECEIVED ABOUT 1.5 INCHES OF RAIN IN AN HOUR FROM 2 TO 3 PM EDT. LOCALIZED URBAN FLOODING IS POSSIBLE AS THE RAINS CONTINUE AT THIS RATE WITH THE STRONGEST THUNDERSTORMS. LAT...LON 2597 8014 2594 8048 2569 8048 2569 7997 $$ PFOST
000 WWUS52 KMFL 031934 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 334 PM EDT TUE MAY 3 2005 FLC086-031945- /O.CAN.KMFL.SV.W.0018.000000T0000Z-050503T1945Z/ MIAMI-DADE FL- 334 PM EDT TUE MAY 3 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA...THUS THE WARNING HAS BEEN CANCELLED. STORMS OVER WESTERN AND SOUTHERN MIAMI-DADE COUNTY ARE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL...AND ARE SHOWING SIGNS OF RAPIDLY STRENGTHENING. PEOPLE IN THESE AREAS SHOULD REMAIN ALERT FOR POSSIBLE WARNINGS. LAT...LON 2597 8014 2594 8048 2569 8048 2569 7997 $$ HANDEL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 9:55 AM EDT, 4 hours 44 minutes earlier.
Area forecast discussion, May 3, 9:55 AM EDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 955 AM EDT TUE MAY 3 2005 .MID MORNING UPDATE...MORNING SURFACE ANALYSIS SHOWS FRONTAL ZONE WIND SHIFT SOUTH OF SOUTH FLORIDA MAINLAND...FROM ABOUT ABACO ISLAND THROUGH THE STRAITS WITH A GENERAL NORTHEAST FLOW ACROSS SOUTH FLORIDA. HOWEVER THE DEWPOINTS DONT DROP UNTIL LAKE OKEECHOBEE WHERE THEY LOWER INTO THE MID 60S. THUS PLENTY OF MOISTURE AND A SOURCE FOR CONVERGENCE AROUND THE AREA TODAY. MORNING MIAMI UPPER AIR SOUNDING SHOWS GOOD INSTABILITY WITH VERY LITTLE CAP...A SOURCE OF MID LEVEL DRY AIR WHICH IS GOOD FOR STRONG WINDS IN THUNDERSTORMS...AND PLENTY OF LOW LEVEL MOISTURE. LOCAL WORKSTATION ETA MODEL DOES SHOW CONVECTION ACROSS THE INTERIOR OF SOUTH FLORIDA BEGINNING AROUND NOON AND MOVING INTO THE METRO SOUTHEAST COAST AREAS THIS AFTERNOON SO WILL GO AHEAD AND INCREASE CHANCES FOR RAIN INTO THE LIKELY CATEGORY FOR THIS AFTERNOON. THE SOUNDING DOES SHOW POTENTIAL FOR HIGHS NEAR 90F THIS AFTERNOON BUT WILL ONLY SHADE THE MAX TEMPERATURE FORECAST UP A LITTLE BECAUSE OF EXPECTED CLOUDS. THE CLOUDS DIDNT HELP YESTERDAY HOWEVER. ONLY MINOR CHANGES TO THE COASTAL WATERS FORECAST AT THIS TIME. .UPDATE...EXPANDED AREA OF PATCHY FOG FURTHER SOUTH FOR EARLY THIS MORNING. NO OTHER CHANGES. .PREVIOUS DISCUSSION...WEAK FRONTAL BOUNDARY EXTENDS FROM ROUGHLY WEST PALM TO EVERGLADES CITY THIS MORNING. AREA RADARS ARE PICKING UP THUNDERSTORMS OVER THE WARM GULF WATERS AROUND 80 MILES WEST OF NAPLES. DEWPOINTS SOUTH OF THE BOUNDARY ARE IN THE LOWER 70S...AND GPSMET PRECIPITABLE WATER VALUES FROM AROUND SOUTH FLORIDA ARE HOVERING AROUND 1.7 INCHES. MUCH DRIER PROFILE FROM H8 TO H5 NORTH OF THE BOUNDARY OBSERVED IN THE 00Z SOUNDINGS. FOR TODAY...THE MID LEVELS REMAIN FAIRLY WARM AND STABLE WITH GENERALLY ZONAL FLOW ALOFT. IN THE ABSENCE OF SYNOPTIC SCALE FORCING AND WITH MINIMAL INSTABILITY...MESOSCALE INFLUENCES WILL BE THE MAIN WEATHER MAKERS TODAY WITH THE FRONTAL BOUNDARY SERVING AS A FOCUSING MECHANISM. TEMPERATURES ALONG THE EASTERN HALF OF THE FORECAST AREA WILL NOT BE AS WARM AS YESTERDAY AS WIND FLOW HAS VEERED TO ONSHORE. IN ADDITION...THERE WILL BE SOME CIRRUS CLOUD COVER AT LEAST TO START WITH. FOR TONIGHT AND WEDNESDAY...A MID LEVEL RIDGE WILL START TO BUILD OVER THE AREA AHEAD TODAY OF A TROUGH DIGGING THROUGH THE SOUTHWESTERN U.S. THIS WILL EVENTUALLY ALLOW THE BOUNDARY TO INCH NORTHWARD. THE NAM AND GFS BOTH SHOW DECENT ISENTROPIC LIFT AT 305K AS WARM AND MOIST AIR RIDES OVER THE BOUNDARY IN THE GULF. THE GFS IS EARLIER THAN THE NAM AND MORE BULLISH WITH THIS ACTIVITY MIGRATING OVER SOUTH FLORIDA. GFS IS LIKELY SHOWING SOME CONVECTIVE FEEDBACK PROBLEMS AS IT IS INDICATING 3-4 TOTALS NEAR THE LAKE BY TOMORROW MORNING WITH VERY HIGH OMEGA. NAM IS A LITTLE MORE REASONABLE AND IS SIMILAR IN PLACEMENT. NAM ALSO PUTS BEST CHANCE OF RAINFALL DURING THE DAY TOMORROW...WHEN DIURNAL MECHANISMS WILL BE IN PLACE. THE BOUNDARY WILL LIKELY NOT MOVE MUCH AS RIDGE WILL BE WEAK...THUS INTRODUCED LIKELY POPS IN PALM BEACH-N. COLLIER AREA ON WEDNESDAY. FOR THURSDAY...MID LEVEL RIDGE WILL BUILD EAST AS THE TROUGH DEEPENS THROUGH THE MISSISSIPPI VALLEY. THE BOUNDARY WILL SHIFT NORTH INTO CENTRAL FLORIDA ACCORDINGLY. WILL KEEP CHANCE POPS FAVORING NORTHERN PART OF FORECAST AREA. LOOKING AHEAD TO THE WEEKEND...THE GFSLR...CANADIAN GEM AND 18Z DGEX ALL SWING THE TROUGH THROUGH THE AREA ON FRIDAY...AND BRING IN DRIER AIR FOR THE WEEKEND. CURRENT FORECAST REFLECTS THIS...NO MAJOR CHANGES MADE. && .MARINE...FOR ATLANTIC WATERS...LIGHT FLOW THROUGH TODAY WILL SLIGHTLY INCREASE TONIGHT AS SURFACE HIGH PRESSURE OVER THE CENTRAL U.S. MIGRATES EASTWARD. LIGHT TO MODERATE FLOW ELSEWHERE TO PERSIST. && .FIRE WEATHER...MOIST PATTERN TO CONTINUE THROUGH THE WORK WEEK. DISPERSION VALUES INCREASING BY THE END OF THE WEEK. NO HIGHLIGHTS FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 84 71 83 71 / 50 40 60 40 FORT LAUDERDALE 84 71 83 73 / 50 40 50 30 MIAMI 84 73 85 72 / 50 40 50 30 NAPLES 83 69 83 70 / 50 40 50 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && CHRISTENSEN
Hazardous weather outlook, May 3, 2:00 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...AMENDED NATIONAL WEATHER SERVICE MIAMI FL 200 PM EDT TUE MAY 3 2005 FLZ063-066>075-032200- BROWARD METROPOLITAN-DADE METROPOLITAN-EASTERN COLLIER-GLADES-HENDRY- MAINLAND MONROE-PALM BEACH EASTERN-PALM BEACH WESTERN- WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE- 200 PM EDT TUE MAY 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT ...MODERATE RISK OF LIGHTNING OVER SOUTH FLORIDA TODAY... ...STRONG THUNDERSTORMS ACROSS SOUTHEAST METRO AREAS... A WEAK COLD FRONT OVER SOUTH FLORIDA WILL MOVE SLOWLY NORTH THROUGH TONIGHT AND WITH SUFFICIENT HEATING, WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. SOME OF THE STORMS ACROSS THE SOUTHEAST METRO AREAS WILL BE STRONG WITH GUSTY WINDS IN EXCESS OF 50 MPH, LARGE HAIL, AND FREQUENT LIGHTNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED. ADDITIONAL INFORMATION AND DETAILED GRAPHICS CAN BE FOUND ON THE NATIONAL WEATHER SERVICE WEB SITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEB SITE AT ELTIEMPOENMIAMI.INFO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED THIS AFTERNOON.
In the hours before
Special weather statement, May 3, 12:06 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1206 PM EDT TUE MAY 3 2005 FLZ067-031655- PALM BEACH WESTERN- 1206 PM EDT TUE MAY 3 2005 ...CLUSTER OF STRONG THUNDERSTORMS ACROSS WESTERN PALM BEACH COUNTY... A CLUSTER OF STRONG THUNDERSTORMS...LIKELY PRODUCING HAIL AND WIND GUSTS NEAR 40 MPH ALONG WITH DANGEROUS LIGHTNING STRIKES...WILL BE AFFECTING TRAFFIC ALONG U.S. HIGHWAY 27 BETWEEN SOUTH BAY AND THE BROWARD COUNTY LINE. IN PARTICULAR...A STRONG THUNDERSTORM NEAR THE HOLEY LAND WILDLIFE MANAGEMENT AREA COULD CAUSE PROBLEMS FOR LARGE TRUCKS AND MOTORISTS ON U.S. 27 DUE TO STRONG WINDS AND HAIL. MOTORISTS TRAVELING ON U.S. HIGHWAY 27 IN WESTERN PALM BEACH COUNTY SHOULD EXERCISE ADDITIONAL CAUTION AND SLOW DOWN WHEN ENCOUNTERING REDUCED VISIBILITIES DUE TO HEAVY RAINS. SHOULD THE WEATHER BECOME THREATENING...PULL SLOWLY OFF TO THE SIDE...WELL OFF THE ROADWAY... AND TURN ON FLASHING LIGHTS UNTIL CONDITIONS IMPROVE.
Special weather statement, May 3, 12:37 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1237 PM EDT TUE MAY 3 2005 FLZ067-068-071-072-031705- BROWARD METROPOLITAN-PALM BEACH EASTERN-PALM BEACH WESTERN- WESTERN BROWARD- 1237 PM EDT TUE MAY 3 2005 ...CLUSTER OF STRONG THUNDERSTORMS ALONG U.S. HIGHWAY 27 MOVING SLOWLY EAST... A CLUSTER OF STRONG THUNDERSTORMS...LIKELY PRODUCING HAIL AND WIND GUSTS NEAR 40 MPH ALONG WITH DANGEROUS LIGHTNING STRIKES... CONTINUES TO AFFECT TRAFFIC ALONG U.S. HIGHWAY 27 BETWEEN SOUTH BAY AND ALLIGATOR ALLEY IN WESTERN PALM BEACH AND WESTERN BROWARD COUNTIES. IN PARTICULAR...A STRONG THUNDERSTORM NEAR THE BROWARD PALM BEACH COUNTY LINE COULD CAUSE PROBLEMS FOR LARGE TRUCKS AND MOTORISTS ON U.S. 27 DUE TO STRONG WINDS AND HAIL. MOTORISTS TRAVELING ON U.S. HIGHWAY 27 IN WESTERN PALM BEACH AND BROWARD COUNTIES SHOULD EXERCISE ADDITIONAL CAUTION AND SLOW DOWN WHEN ENCOUNTERING REDUCED VISIBILITIES DUE TO HEAVY RAINS. SHOULD THE WEATHER BECOME THREATENING...PULL SLOWLY OFF TO THE SIDE...WELL OFF THE ROADWAY...AND TURN ON FLASHING LIGHTS UNTIL CONDITIONS IMPROVE. THESE THUNDERSTORMS WILL BE MOVING SLOWLY EAST INTO THE WESTERN SUBURBS OF METRO PALM BEACH AND BROWARD BY MID AFTERNOON.
Special weather statement, May 3, 1:10 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 110 PM EDT TUE MAY 3 2005 FLZ068-072-074-031815- BROWARD METROPOLITAN-MIAMI-DADE METROPOLITAN-PALM BEACH EASTERN- 110 PM EDT TUE MAY 3 2005 ...THUNDERSTORMS DEVELOPING WEST OF THE METRO SOUTHEAST FLORIDA COAST... RESIDENTS OF METRO DADE...BROWARD...AND PALM BEACH COUNTIES SHOULD BE WEATHER ALERT FOR THE NEXT SEVERAL HOURS AS THUNDERSTORMS...SOME VERY STRONG...DEVELOP AND MOVE INTO THE WESTERN SUBURBS. SOME OF THE THUNDERSTORMS COULD PRODUCE HAIL...DAMAGING STRAIGHT LINE WINDS...AND VERY HEAVY RAINS. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR THE LATEST STATEMENTS AND WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 3, 2:24 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT TUE MAY 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL JUPITER 26.93N 80.10W
05/03/2005 0.50 INCH PALM BEACH FL LAW ENFORCEMENT
PALM BEACH SHERIFF DEPT. RELAYED A REPORT FROM THE PUBLIC
OF MARBLE TO PENNY SIZED HAIL IN THE 200 BLOCK OF
RIVERSIDE DRIVE IN JUPITER.
0210 PM HAIL MIRAMAR 25.98N 80.35W
05/03/2005 0.25 INCH BROWARD FL NWS EMPLOYEE
NWS EMPLOYEE REPORTED NICKLE SIZED HAIL ON THE FLORIDA
TURNPIKE BETWEEN 41ST STREET AND INTERSTATE 75
&&
EBAUGHLocal storm report, May 3, 2:24 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT TUE MAY 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL JUPITER 26.93N 80.10W
05/03/2005 0.50 INCH PALM BEACH FL LAW ENFORCEMENT
PALM BEACH SHERIFF DEPT. RELAYED A REPORT FROM THE PUBLIC
OF MARBLE TO PENNY SIZED HAIL IN THE 200 BLOCK OF
RIVERSIDE DRIVE IN JUPITER.
0210 PM HAIL MIRAMAR 25.98N 80.35W
05/03/2005 0.50 INCH BROWARD FL NWS EMPLOYEE
NWS EMPLOYEE REPORTED NICKLE SIZED HAIL ON THE FLORIDA
TURNPIKE BETWEEN 41ST STREET AND INTERSTATE 75
&&
EBAUGHThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:38 AM EDT | Special Marine Warning | MFL | 52 min | |
| May 3, 9:41 AM EDT | Special Marine Warning | MFL | 49 min | |
| May 3, 12:46 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 44 min |
| May 3, 12:52 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 72 days |
| May 3, 1:33 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 42 min |
| May 3, 1:48 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 27 min |
| May 3, 2:04 PM EDT | Special Marine Warning | MFL | 56 min | |
| May 3, 2:14 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 31 min |
| May 3, 3:05 PM EDT | Special Marine Warning | MFL | 85 min | |
| May 3, 3:46 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 59 min |
| May 3, 4:17 PM EDT | Tornado Warning | MFL | Miami-Dade | 130 days |
| May 3, 4:29 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 46 min |
| May 3, 5:00 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 15 min |
| May 3, 5:39 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 66 min |
| May 3, 6:09 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 52 min |
| May 3, 6:14 PM EDT | Severe Thunderstorm Warning | MFL | Hendry | 64 min |
| May 3, 6:22 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 53 min |
| May 3, 6:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| May 3, 7:48 PM EDT | Special Marine Warning | MFL | 57 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.